# SDR USAA001173

- Difficulty date: August 4, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 45,762 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED .25 INCH, AT FS 907 BETWEEN STRINGER 8L AND 9L.  INSTALLED DOUBLER PER TR 53-10-14A.  (M)
